Hi New here. Just did IV Rocephin treatment 6 weeks. My LLMD has just switched my meds to Doxy 2x100mg daily. I'm in my fourth day of infusion. Tonight three hours after infusion, I got a really warm feeling that continues as I write this. Also, have a lot of dizziness. I didn't expierence this with Rocephin. Anyone ever expierence a warm feeling during treatment? Is this a Herx or possibly a drug reaction? My temp is normal at 98.7. I just feel really hot.
When I did Rochephin I had that hot feeling after i would infuse. Might just be the way you react to the Doxy. Why does your doc have you on such a low dose of Doxy?? It truly needs to be higher to kill these critters. From what I hear it should be 300 to 600 mg of Doxy.
You might read up on symptoms of Doxy and see if this is a symptom.
Think we all have different symptoms when we herx. It could be that also.
I also just got done with IV Rocephin. I am now on oral doxy 2 x 100 mg daily. I get that warm feeling soon after my dose, thought it was all in my head. Did much better on the IV than the doxy, having lower back problems again, not able to sleep at night without the help of a PM mediciation. Hope you feel better soon.
How long were you sick before getting diagnosed? What dose of Rocephin did you infuse? Were you tested for all the co-infections ticks can transmit?
Do you have a PICC or a port? It is my understanding the IV Doxy can be caustic to the veins and that a port is better than a PICC for infusing.
With Lyme you can feel like you have a fever without having one. This may be because the bacteria like a lower body temp and sometimes people have low temperature. So when it goes in the normal range, it can feel like a fever.
You may be herxing, but it is always good to let your doctor know what is going on (especially with an IV line).